# SDR 06FDEA1451

- Difficulty date: April 13, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 42,121 hours, 15,907 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED ADVISORY FOR HIGH SECTOR TEMP IN COCKPIT.  NEXT, RECEIVED AVIONICS SMOKE ECAM.  COMPLIED WITH ECAM/QRH.  NEXT, RECEIVED MID 2 LOOP FAULT.  COMPLIED W/ QRH, ALL 3 ASSOCIATED VALVES WOULD NOT RESET.  RECEIVED ALL ECAM/CRC INDICATIONS AS IF WERE GROUND TEST.  COMPLIED WITH ECAM/QRH.  DEFINITELY HAD SOME SORT OF SMOKE IN C/P.  OPENING VENT, EXTRACT REDUCED SMOKE.  NEXT, RECEIVED COCKPIT ALTI  ECAM.  COCKPIT REACHED 12,000 FT.  COMPLIED WITH QRH/ECAM.  VALVES RESET AFTER 5-10 MIN.  ALL INDICATIONS WENT AWAY, STILL HAD SMOKE SMELL IN C/P.  RTB SFS AS PRECAUTION.  REMOVED AND REPLACED NR 1 LOOP-B DETECTOR PER AMM 26-19-12-4.  REMOVED APU PLENUM AND CLEANED OIL FOUND FROM OVERSERVICING.
